# SDR 2005FA0001400

- Difficulty date: September 13, 2005
- Submitted: October 12, 2005
- Operation: General aviation
- Aircraft: N385GH
- Make and model: Cessna 441
- Aircraft serial: 4410066
- Engine: Garrtt TPE331*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 57222061
- Condition: Cracked
- Location: Wings
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ACCOMPLISHING MFG CQB 03-1 EDDY CURRENT INSPECTION THE CANTED RIB CAPS WERE FOUND CRACKED ON THE LT AND RT WINGS.  THE AIRCRAFT WILL REQUIRE SERVICE KIT SK441-110-1 REPAIR KIT IAW CQB 03-1 BEFORE FURTHER FLIGHT.  (K)
